# SDR CA080204005

- Difficulty date: February 4, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Engine: Pwa PT6A135
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 3024211
- Part serial: 4L439
- Condition: Corroded
- Location: Engine
- Part time: 7,075 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CT DISK WAS FOUND WITH (4) VISUAL CRACKS AT (3) OF THE FIRTREES. THE CRACKS ARE LOCATED AT THE EDGE OF THE TOP SERRATION RADIUS WITH THE FIRTREE FACE. THE CRACKS ARE BELIEVED TO BE RELATED TO CORROSION, THEY ARE QUITE OPEN WITH SIGN OF OXIDATION. CRACKS WERE NOTICED VISUALLY AFTER THE REMOVAL OF CORROSION AT THE EDGE ON THE FIRTREE FACE SIDE. THE FPI TEST BEFORE AND AFTER THE REMOVAL OF CORROSION COULD NOT DETECT THE CRACKS. INVESTIGATION IS ON-GOING FURTHER RESULT WILL FOLLOW. (TC NR 20080204005)
